MathSciNet Relay Station
MathSciNet bibliographic data
MR65946 52.0X
Huber, Alfred On the isoperimetric inequality on surfaces of variable Gaussian curvature. Ann. of Math. (2) 60, (1954). 237–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement